Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A new characterization of $\operatorname{Proj}^1{\mathcal X}=0$
for countable spectra of (LB)-spaces

Author: Jochen Wengenroth
Journal: Proc. Amer. Math. Soc. 127 (1999), 737-744
MSC (1991): Primary 46A13, 46M15
MathSciNet review: 1468208
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The derived projective limit functor Proj¹ is a very useful tool for investigating surjectivity problems in various parts of analysis (e.g. solvability of partial differential equations).

We provide a new characterization for vanishing Proj¹ on projective spectra of (LB)-spaces which improves a classical result of V. P. Palamodov and V. S. Retakh.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A13, 46M15

Retrieve articles in all journals with MSC (1991): 46A13, 46M15

Additional Information

Jochen Wengenroth
Affiliation: FB IV – Mathematik, Universität Trier, D – 54286 Trier, Germany

Keywords: Derived projective limit functor, Retakh's condition, weakly acyclic (LF)-spaces
Received by editor(s): January 9, 1997
Received by editor(s) in revised form: June 10, 1997
Additional Notes: The main result of this paper was obtained during a visit at the Polytechnical University of Valencia in March 1996. The author thanks J. Bonet and A. Peris for their kind hospitality.
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society